# SDR SWI2023F00137

- Difficulty date: July 5, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N213SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000666
- Aircraft time: 14,739 hours, 8,494 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, LH FLOOR BEAM DOUBLER CORRODED AT FR90     (C-CHECK RO 7/21/2023)    REMOVED AND REPLACED AFT WET AREA, LH FLOOR BEAM DOUBLER AT FR90 REF: EMB SRM 51-40-08, RESTORED SURFACE PROTECTION REF: EMB SRM 51-23-06, CPM 51-25-00-910-001-A. SEE CONTINUATION CARD FOR WORK PERFORMED.
